# SDR HAIHEEA9380

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111400
- Condition: Defective
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALT. NEEDLE FLUCTUATION.
